CSN Login
Members Online: 11

are these symptoms related to cancer or am I hyper or hypo?

vcestmoi
Posts: 1
Joined: Jul 2012

Hi i am new to this site and need some advice please.
i was diagnosed with pap carcinoma in 2011 and had mu surgery in may and august 2011.
i had my RAI scan in November 2011. i have been doing well every since however
when i had my follow up neck scan and thyroglobulin test in May 2012, the radilologist notice i hd a swelling at the back of my throat and ordred an MRI scan to be sure which proved inconclusive as he suspected it was a cyst but my thyroglobulin levels were a bit high so they wnat me to do a PET scan .. and i am frightened and scared stiff !!
my children are young i look at them and just break down.

when i went of my thyroxine for the test i was able to function well and go to work etc. but since i got back on it i have been through such a difficult time.
i have hot flushes on my legs, arms and ankles, chest etc, i have heart burn, very cold chills,ringing ears, burning / tingling tongue, sometimes feels like something is stuck in my throat and i have got no appetite at all, tingling on my back.

a few days ago i had heart palpation and had to be rushed to the A& E but my heart trace was fine but blood test revealed i was hyper. so doctor said to reduce my thyroxine meds from 150 to 100 but consultant said 125mcg.
i however decided not to take it for a few days and start it off slowly from 75mcg , today i took 100mcg and plan to take 125mcg tomorrow.
but these symptoms persist and worry me
i have hot flushes on my legs, arms and ankles, chest etc, i have heart burn, very cold chills,ringing ears, burning / tingling tongue, sometimes feels like something is stuck in my throat and i have got no appetite at all, tingling on my back, some body aches, constipation, back aches, right lower abdomen discomfort or fullness . i had felt some of these symptoms about September 2011 and thought they were linked to cytomel of hypothyroid at the time but now i am just not sure. has anyone got any similar experience?
Many thanks

sunnyaz
Posts: 582
Joined: Oct 2010

You may have a problem with your parathyroid glands. They are responsible for Calcium absorption and can cause the tingling you are describing. It does not sound like hypo or hyperthyroidism but I don't know for sure. Maybe have your doctor check PTH Intact in your blood and calcium levels to rule out a problem with your parathyroids.

Hope you feel better soon.

Blessings,
Julie-SunnyAZ

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network